On the representation of analytic functions by Laguerre series
Doklady Akademii Nauk, Tome 240 (1978) no. 5, pp. 1025-1027
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_240_5_a2,
author = {P. K. Rusev},
title = {On the representation of analytic functions by {Laguerre} series},
journal = {Doklady Akademii Nauk},
pages = {1025--1027},
year = {1978},
volume = {240},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_240_5_a2/}
}
P. K. Rusev. On the representation of analytic functions by Laguerre series. Doklady Akademii Nauk, Tome 240 (1978) no. 5, pp. 1025-1027. http://geodesic.mathdoc.fr/item/DAN_1978_240_5_a2/